# SDR DALA2024060505802

- Difficulty date: June 4, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N102DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50021
- Aircraft time: 12,586 hours, 5,874 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Pinion
- Part number: UNKNOWN
- Condition: Corroded
- Location: Nr4 Slat Track
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK NBR 4 PINION TEETH X2 HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK, REF 5742-01028-02B. LIAISON ENGINEERING SUPPORT WILL BE REQUIRED BEFORE FURTHER FLIGHT. RH SLAT TRACK NBR 4 PINION WILL BE REMOVED AND REPLACED ON NON ROUTINE CARD NBR 33. (LP# 0377044)
